Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 20, NWS Fort Worth, TX

April 17, 2016Bell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 17, 2016, 4:56 PM CDT for Bell County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2016, 4:56 PM CDT (21:56 UTC)
Expired
Apr 17, 2016, 9:38 PM CDT
In force
5 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Bell County, TX

What was reported inside it

TimeReportWhereRemark
Apr 17, 6:35 PM CDTFLASH FLOODZabcikville, TXRAPIDLY FLOWING WATER OVER HIGHWAY 53 AND FM437
Apr 17, 7:00 PM CDTHEAVY RAIN 4.096 Ene Rogers, TX4.09 IN THE LAST 12 HRS. 3.6 IN THE LAST 6 HRS AND 2.82 IN LAST 3 HOURS AT NELT2 /NORTH ELM CREEK-EAST OF TEMPLE/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 99 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WGUS54 KFWD 172156
FFWFWD
TXC027-180000-
/O.NEW.KFWD.FF.W.0020.160417T2156Z-160418T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT SUN APR 17 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 454 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
  AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
  RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
  IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S POINT RESORT...
  SALADO...LITTLE RIVER-ACADEMY...TROY...BARTLETT...ROGERS AND
  HOLLAND.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3087 9762 3091 9783 3128 9728 3099 9707
      3089 9726 3075 9732

$$

79
2 follow-up statements
637 
WGUS54 KFWD 172355
FFWFWD
TXC027-180300-
/O.EXT.KFWD.FF.W.0020.000000T0000Z-160418T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT SUN APR 17 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 652 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS CONTINUING ACROSS THE WESTERN
  PART OF BELL COUNTY WITH RAPIDLY FLOWING WATER REPORTED OVER
  HIGHWAY 53 AND FM 437.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TEMPLE...HARKER HEIGHTS...BELTON...NOLANVILLE...MORGAN'S POINT RESORT...
  SALADO...LITTLE RIVER-ACADEMY...TROY...BARTLETT...ROGERS AND
  HOLLAND.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3087 9762 3091 9783 3128 9728 3099 9707
      3089 9726 3075 9732

$$

79
005 
WGUS74 KFWD 180238
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT SUN APR 17 2016

TXC027-180246-
/O.CAN.KFWD.FF.W.0020.000000T0000Z-160418T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELL TX-
938 PM CDT SUN APR 17 2016

...THE FLASH FLOOD WARNING FOR BELL COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLASH FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...WATER WILL REMAIN ON MANY ROADS AND LOW
LYING AREAS. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3087 9762 3091 9783 3128 9728 3099 9707
      3089 9726 3075 9732

$$

79

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 3:53 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 17, 3:53 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
353 PM CDT SUN APR 17 2016

.DISCUSSION...
A STRONG CLOSED UPPER LEVEL LOW OVER COLORADO WILL CONTINUE TO BE
THE WEATHER MAKER ACROSS THE REGION FOR THE NEXT FEW DAYS. THIS
LOW WILL ROTATE AROUND COLORADO AND WYOMING DURING THE NEXT 72
HOURS BEFORE STARTING ITS TREK EASTWARD ACROSS THE CENTRAL PLAINS
MIDWEEK. THE LOW WILL THEN OPEN UP AS IT MOVES FARTHER
EAST...MOVING INTO THE OHIO VALLEY BY FRIDAY.

A BAND OF SHOWERS AND THUNDERSTORMS HAS BEEN ALONG THE I-35
CORRIDOR MOST OF THE DAY AND HAS ONLY SLOWLY BEEN SHIFTING
EASTWARD. ADDITIONAL BANDS OF SHOWERS AND THUNDERSTORMS HAVE
FORMED DURING THE LAST FEW HOURS TO THE WEST OF THE I-35 CORRIDOR.
RAINFALL AMOUNTS OF 3 TO OVER 6 INCHES HAVE BEEN RECEIVED SO FAR.
THE HEAVIEST AMOUNTS...4 TO OVER 6 INCHES..ACROSS PARTS OF PALO
PINTO AND JACK COUNTIES DURING THE OVERNIGHT HOURS THROUGH THIS
AFTERNOON. WE WILL BE ISSUING A RAINFALL PUBLIC INFORMATION
STATEMENT 415-430 PM CDT. THE BIT OF GOOD NEWS IS THAT AN OUTFLOW
BOUNDARY HAS MOVED THROUGH ALL BUT THE EASTERN MOST COUNTIES THIS
AFTERNOON...BRINGING EAST TO NORTHEAST WINDS AND KEEPING/OR
COOLING TEMPERATURES INTO THE 60S. THIS HAS DAMPENED (PUN
INTENDED) THE SEVERE THUNDERSTORM/TORNADO THREAT ACROSS THE
FORECAST AREA FOR NOW. HEAVY RAIN WILL REMAIN THE MAIN THREAT
THROUGH TONIGHT...BUT SOME SEVERE WEATHER IS STILL POSSIBLE.

SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN MONDAY AND MONDAY NIGHT
BEFORE THE BEST LIFT SHIFTS EASTWARD BEFORE DAYBREAK TUESDAY.
HAVE LEFT THE FLASH FLOOD WATCH AS IS FOR NOW...BUT WE MAY BE ABLE
TO REMOVE PARTS OF THE WEST AFTER MONDAY MORNING. A WEAK COLD
FRONT IS EXPECTED TO MOVE THROUGH THE WEST OR NORTHWEST HALF OF
THE FORECAST AREA BY MIDDAY MONDAY BEFORE STALLING. THE THREAT OF
THE HEAVIEST RAIN SHOULD THEN SHIFT EAST OR ALONG AND EAST OF
I-35 MONDAY AFTERNOON THROUGH TUESDAY. WINDS WILL BECOME
SOUTHEASTERLY AREA WIDE TUESDAY NIGHT. DISTURBANCES MOVING THROUGH
THE UPPER LEVEL FLOW WILL ALLOW FOR SOME SCATTERED SHOWERS AND
THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY. DRY WEATHER IS THEN
EXPECTED THURSDAY NIGHT THROUGH SATURDAY. AN APPROACHING SHORTWAVE
WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE
REGION NEXT SUNDAY.

58

&&

.AVIATION...
/ISSUED 113 PM CDT SUN APR 17 2016/
CONCERNS...CONTINUED LIKELIHOOD OF SHOWERS AND THUNDERSTORMS

A LARGE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO AFFECT THE METROPLEX AND WACO TAF SITES THROUGH THIS EVENING.
AN OUTFLOW BOUNDARY PUSHED THROUGH THE TAF SITES EARLIER THIS
MORNING SHIFTING WINDS TO THE NORTH AND NORTHEAST. WINDS SHOULD
VEER AROUND TO THE EAST AND SOUTHEAST LATE AFTERNOON INTO THE
EVENING. THUS HAVE INDICATED WINDS SHIFTING TO THE EAST AROUND 21Z
AND TO THE SOUTHEAST BY 02Z. THIS TIMING WILL LIKELY NEED TO
ADJUSTED LATER THIS AFTERNOON. HAVE KEPT CATEGORICAL SHRA AND VCTS
WITH SOME TEMPO TSRA IN THE TAF THROUGH TONIGHT. CEILINGS HAVE
BEEN MOSTLY VFR AT THE TAF SITES OUTSIDE OF THE HEAVIER RAIN...SO
HAVE THEM VFR WITH A TEMPO MVFR IN THUNDERSTORMS THROUGH 02Z.
CEILINGS SHOULD LOWER TO MVFR THIS EVENING AND IFR OVERNIGHT
TONIGHT. EXPECT IFR TO MVFR CEILINGS TO HANG AROUND THROUGH MUCH
OF THE DAY MONDAY WITH A GOOD CHANCE OF SHOWERS AND SCATTERED
THUNDERSTORMS. WINDS WILL SHIFT AROUND TO THE NORTH AT AROUND
12 KNOTS 12-14Z MONDAY AS A FRONT MOVES THROUGH THE METROPLEX.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    64  73  64  77  64 / 100  70  60  50  20
WACO                65  73  64  77  63 / 100  80  70  50  20
PARIS               63  69  63  72  63 / 100  70  60  70  40
DENTON              62  72  61  76  61 / 100  60  60  50  20
MCKINNEY            63  72  62  74  62 / 100  70  60  50  30
DALLAS              65  73  64  76  65 / 100  70  60  50  20
TERRELL             66  73  64  75  63 / 100  70  60  60  30
CORSICANA           66  73  66  76  65 / 100  80  70  60  30
TEMPLE              66  73  65  78  63 / 100  90  70  50  20
MINERAL WELLS       57  71  60  76  60 / 100  50  50  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

58/58
Hazardous weather outlook, Apr 17, 7:22 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
722 AM CDT SUN APR 17 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
722 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WILL EXPAND FROM WEST TO EAST ACROSS ACROSS ALL OF
NORTH AND CENTRAL TEXAS TODAY...AND CONTINUE OVERNIGHT TONIGHT.
HEAVY RAINFALL AND FLASH FLOODING IS THE PRIMARY THREAT...
PARTICULARLY ALONG AND ROUGHLY 75 MILES EITHER SIDE OF THE
INTERSTATE 35 CORRIDOR. SEVERAL INCHES OF RAIN MAY OCCUR IN THIS
REGION THROUGH TONIGHT...ENHANCING THE RISK OF FLOODED ROADWAYS.
WESTERN NORTH TEXAS WILL ALSO EXPERIENCE CONTINUED FLASH FLOODING
DUE TO RENEWED RAINFALL...IN ADDITION TO WHAT HAS ALREADY FALLEN
EARLY THIS MORNING.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING
ACROSS MOST OF NORTH AND CENTRAL TEXAS...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREAT. THE AREA OF GREATEST
CONCERN WILL BE ACROSS CENTRAL TEXAS THIS AFTERNOON...SOUTH OF A
COMANCHE...HILLSBORO...CENTERVILLE LINE WHERE INSTABILITY AND WIND
SHEAR WILL BE MAXIMIZED. IN THIS AREA...THERE WILL ALSO BE A SMALL
THREAT OF TORNADOES THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL LIKELY IMPACT AREAS
ALONG AND EAST OF INTERSTATE 35 MONDAY MORNING...PROVIDING AN
ONGOING FLASH FLOOD THREAT. ELSEWHERE THERE WILL BE A CONTINUED
POTENTIAL FOR THUNDERSTORMS LATER MONDAY THROUGH TUESDAY. WITH
SATURATED SOILS...ANY LOCATIONS THAT RECEIVE HEAVY RAINFALL MONDAY
AND TUESDAY WILL FACE A THREAT OF FLOODING.

RAIN AND STORM CHANCES DIMINISH LATE TUESDAY AND WILL REMAIN LOW
THROUGH THE END OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND INTO
THIS EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS.

BRADSHAW

In the hours before

Local storm report, Apr 17, 11:55 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 AM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      2 S PANCAKE             31.59N  97.80W
04/17/2016                   CORYELL            TX   LAW ENFORCEMENT

            Farm to market roads 182, 183, AND 217 CLOSED AND NUMEROUS COUNTY ROADS
            CLOSED IN NORTHERN CORYELL COUNTY due to flooding
Special weather statement, Apr 17, 4:19 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT SUN APR 17 2016

TXZ100-115-116-172145-
PALO PINTO TX-STEPHENS TX-YOUNG TX-
419 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...NORTHEASTERN
STEPHENS AND NORTHWESTERN PALO PINTO COUNTIES UNTIL 445 PM CDT...

AT 418 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF POSSUM KINGDOM STATE PARK...OR 13 MILES EAST OF
BRECKENRIDGE...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
POSSUM KINGDOM STATE PARK.

LAT...LON 3268 9867 3284 9880 3314 9847 3290 9840
TIME...MOT...LOC 2118Z 221DEG 33KT 3279 9869

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:57 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young63 min
Apr 16, 11:55 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 17, 12:01 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto44 min
Apr 17, 12:54 AM CDTSpecial Weather StatementFWDPalo Pinto36 min
Apr 17, 12:58 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
Apr 17, 1:39 AM CDTSpecial Weather StatementFWDYoung36 min
Apr 17, 1:59 AM CDTAreal Flood AdvisoryFWDYoung2 hr
Apr 17, 2:02 AM CDTAreal Flood AdvisoryFWDStephens118 min
Apr 17, 2:32 AM CDTFlash Flood WarningFWDJack, Palo Pinto, Stephens, Young6 hr
Apr 17, 2:53 AM CDTAreal Flood AdvisoryFWDEastland3 hr
Apr 17, 3:14 AM CDTSpecial Weather StatementFWDJack31 min
Apr 17, 3:40 AM CDTSpecial Weather StatementFWDMontague, Wise50 min
Apr 17, 3:46 AM CDTRiver Flood WarningFWDWise14 days
Apr 17, 4:12 AM CDTSpecial Weather StatementFWDPalo Pinto48 min
Apr 17, 4:23 AM CDTFlash Flood WarningFWDParker, Wise3 hr
Apr 17, 4:34 AM CDTSpecial Weather StatementFWDCooke56 min
Apr 17, 5:02 AM CDTAreal Flood AdvisoryFWDErath, Hood, Palo Pinto, Parker3 hr
Apr 17, 5:02 AM CDTSpecial Weather StatementFWDErath43 min
Apr 17, 5:35 AM CDTRiver Flood WarningFWDParker3 days
Apr 17, 5:41 AM CDTFlash Flood WarningFWDErath, Palo Pinto3 hr
Apr 17, 5:51 AM CDTSpecial Weather StatementFWDErath24 min
Apr 17, 6:14 AM CDTSpecial Weather StatementFWDErath46 min
Apr 17, 6:25 AM CDTSpecial Weather StatementFWDGrayson50 min
Apr 17, 6:37 AM CDTSpecial Weather StatementFWDLampasas, Mills53 min
Apr 17, 7:14 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
Apr 17, 7:27 AM CDTTornado WarningFWDCoryell, Hamilton, Lampasas, Mills33 min
Apr 17, 7:51 AM CDTTornado WarningFWDHamilton, Mills24 min
Apr 17, 8:15 AM CDTTornado WarningFWDHamilton, Mills30 min
Apr 17, 8:24 AM CDTRiver Flood WarningFWDHunt61 hr
Apr 17, 8:24 AM CDTRiver Flood WarningFWDHunt, Rockwall54 hr
Apr 17, 8:29 AM CDTAreal Flood WarningFWDJack, Palo Pinto3 hr
Apr 17, 8:40 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Apr 17, 9:06 AM CDTRiver Flood WarningFWDLimestone66 hr
Apr 17, 9:06 AM CDTRiver Flood WarningFWDLeon, Robertson8 days
Apr 17, 9:18 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton4 hr
Apr 17, 9:39 AM CDTRiver Flood WarningFWDJack6 days
Apr 17, 9:40 AM CDTFlash Flood WarningFWDEllis, Hill3 hr
Apr 17, 9:41 AM CDTRiver Flood WarningFWDDelta, Hopkins42 hr
Apr 17, 10:38 AM CDTRiver Flood WarningFWDDenton64 hr
Apr 17, 10:59 AM CDTAreal Flood AdvisoryFWDJohnson3 hr
Apr 17, 11:16 AM CDTFlash Flood WarningFWDJohnson119 min
Apr 17, 11:21 AM CDTRiver Flood WarningFWDDallas31 hr
Apr 17, 11:22 AM CDTFlash Flood WarningFWDEllis, Hill, McLennan, Navarro2 hr
Apr 17, 11:28 AM CDTAreal Flood WarningFWDJack, Palo Pinto6 hr
Apr 17, 11:32 AM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 17, 11:43 AM CDTAreal Flood AdvisoryFWDDallas, Denton, Tarrant4 hr
Apr 17, 12:08 PM CDTRiver Flood WarningFWDBosque21 hr
Apr 17, 12:12 PM CDTRiver Flood WarningFWDCollin57 hr
Apr 17, 12:12 PM CDTRiver Flood WarningFWDNavarro5 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDDallas15 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDEllis, Kaufman4 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDHenderson, Navarro20 days
Apr 17, 12:12 PM CDTRiver Flood WarningFWDAnderson, Freestone, Leon22 days
Apr 17, 12:20 PM CDTFlash Flood WarningFWDBell, Coryell115 min
Apr 17, 12:44 PM CDTFlash Flood WarningFWDBell, Falls, Milam, Robertson9 hr
Apr 17, 1:06 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
Apr 17, 3:10 PM CDTRiver Flood WarningFWDMilam3 days
Apr 17, 3:10 PM CDTRiver Flood WarningFWDMilam4 days
Apr 17, 3:10 PM CDTRiver Flood WarningFWDCoryell22 hr
Apr 17, 4:19 PM CDTSpecial Weather StatementFWDYoung26 min
Apr 17, 5:29 PM CDTAreal Flood WarningFWDJack, Palo Pinto3 hr
Apr 17, 6:39 PM CDTFlash Flood WarningFWDLimestone3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.